MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. MICRO DEPTH ELECTRODE; MACRO DEPTH ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORP. MICRO DEPTH ELECTRODE; MACRO DEPTH ELECTRODE
Model Number WB09R-SP00X-0B6;BF09R-SP16X-0B
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 it was reported that a patient who had intercranial monitoring unfortunately developed a post-operative fungal infection.
 
Additional Manufacturer Narrative
At the time of the this report, we have insufficient information to conduct an investigation.We have sent follow-up questions to the client that are pertinent in the progression of our investigation.Once new information is provided a follow-up report will be filed.
 
Event or Problem Description
On (b)(6) 2023 it was reported that a patient who had intercranial monitoring unfortunately developed a post-operative fungal infection.Updated 01/31/2024.The customer provided more information after filing the initial report, the incident date was 10/24/2023.
 
Additional Manufacturer Narrative
At the time of the this report, we have insufficient information to conduct an investigation.We have sent follow-up questions to the client that are pertinent in the progression of our investigation.Once new information is provided a follow-up report will be filed.Updated 02/01/2024.The electrodes were implanted on (b)(6) 2023 and monitored for 12 days.There was external evidence of infection of the skin around 3 electrodes at the time of explantation on (b)(6) 2023.This was associated with fevers and raised serum inflammatory markers.This led to an extended hospital stay for the patient and protracted treatment with anti-microbials (antifungal) medication.There was no long term neurological sequalae.
 
Event or Problem Description
On 11/09/2023 it was reported that a patient who had intercranial monitoring unfortunately developed a post-operative fungal infection.Updated 01/31/2024: the customer provided more information after filing the initial report, the incident date was (b)(6) 2023.
 
Additional Manufacturer Narrative
At the time of the this report, we have insufficient information to conduct an investigation.We have sent follow-up questions to the client that are pertinent in the progression of our investigation.Once new information is provided a follow-up report will be filed.Updated 02/01/2024: the electrodes were implanted on (b)(6) 2023 and monitored for 12 days.There was external evidence of infection of the skin around 3 electrodes at the time of explantation on (b)(6) 2023.This was associated with fevers and raised serum inflammatory markers.This led to an extended hospital stay for the patient and protracted treatment with anti-microbials (antifungal) medication.There was no long term neurological sequelae."udi related data quality updates only".Updated 09/20/2024: clarification and correction of the following missing items from previous supplemental report: brand name- micro depth electrode; macro depth electrode, model and catalog number wb09r-sp00x-0b6; bf09r-sp16x-0bb.Primary di numbers: (b)(4).

Brand Name
MICRO DEPTH ELECTRODE; MACRO DEPTH ELECTRODE
Common Device Name
MICRO DEPTH ELECTRODE; MACRO DEPTH ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key18258481
Report Number2183456-2023-00009
Device Sequence Number19854503
Product Code GZL
UDI-Device Identifier00841823108432
UDI-Public841823108432
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163355
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberWB09R-SP00X-0B6;BF09R-SP16X-0B
Device Catalogue NumberWB09R-SP00X-0B6;BF09R-SP16X-0B
Device Lot Number804805806;783784785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/10/2023
11/10/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/01/2024
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown